Mathematical, Non-linear and Statistical Physics

C.M. Bender and M. Gianfreda,  Twofold transition in PT-symmetric coupled oscillators, Phys. Rev. A, 88, (2013) 062111

C. M. Bernder and M. Gianfreda, Nonuniqueness of the C operator in PT-symmetric quantum mechanics, J. Phys. A: Math. Theor. 46, (2013) 275306.

L.V. Bogdanov, B.G. Konopelchenko: "Grassmannians Gr(N+1,N-1), closed differential N-1 forms and N-dimensional integrable systems" Journal of Physics A: Math.Theor., 46 (2013), 085201 ( 17pp)

B. G. Konopelchenko, G. Ortenzi: "Quasi-classical approximation in vortex filament dynamics. Integrable systems, gradient catastrophe and flutter" Studies in Applied Mathematics, 130 (2013) 167-199.

B. Konopelchenko, Luis Martinez Alonso, Elena Medina: "Spectral curves in gauge/string dualities: integrability, singular sector and regularization"  Journal of Physics A: Math. Theor., 46 (2013) 225203 (27pp)

B. G. Konopelchenko, G.Ortenzi: "Elliptic Euler-Poisson-Darboux equation, critical points and integrable systems"  Journal of Physics A: Math. Theor., 46 (2013) 485204 ( 20pp)

B. G.Konopelchenko, Giovanni Ortenzi: "Birkhoff strata of Sato Grasmannian and algebraic curves" Journal of Nonlinear Math. Phys., 20 (2013) 309- 347

B.G.Konopelchenko, G. Ortenzi: "Cohomological, Poisson structures and integrable hierarchies in tautological subbundles of Birkhoff strata of Sato Grasmannian" Theor. Math.Phys., 177 (2013), 231-246

L. Martina, M.V. Pavlov and S. Zykov: "Waves in the Skyrme--Faddeev model and Integrable reductions",   J. Phys. A: Math. Theor. 46 (2013) 275201

G. Co', F. Paparella and D. Dell'Anna Editors